# SDR SIMA0873

- Difficulty date: March 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FSM - FLT 3384 - EMERGENCY FLOOR LIGHT OUT AT 11 B/C AND 4 B/C.  REMOVED AND REPLACED LIGHT ASSEMBLY AT 11 B/C AND 4 B/C.  OPS CHECK GOOD.  (M)
